A finite quotient of join in alexandrov geometry

Xiaochun Rong, Yusheng Wang

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


Given two ni-dimensional Alexandrov spaces Xi of curvature ≥ 1, the join of X1 and X2 is an (n1 + n2 + 1)-dimensional Alexandrov space X of curvature ≥ 1, which contains Xi as convex subsets such that their points are π2 apart. If a group acts isometrically on a join that preserves Xi, then the orbit space is called a quotient of join. We show that an n-dimensional Alexandrov space X with curvature ≥ 1 is isometric to a finite quotient of join, if X contains two compact convex subsets Xi without boundary such that X1 and X2 are at least π2 apart and dim(X1) + dim(X2) = n − 1.

Original languageEnglish (US)
Pages (from-to)1095-1124
Number of pages30
JournalTransactions of the American Mathematical Society
Issue number2
StatePublished - Feb 2021

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'A finite quotient of join in alexandrov geometry'. Together they form a unique fingerprint.

Cite this